# SDR TRAX200600570

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 12,730 hours, 9,992 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG SUPPORT BEAM AT LT FWD (LOWER) PNL CRACKED FROM BOLT TO EDGE OF PNL OPENING.
